Alert archive / New Mexico / Special Weather Statements in 2012
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 2, 2012, 9:08 PM MDT for Bernalillo County, New Mexico. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 9:08 PM MDT (03:08 UTC)
- Expired
- Aug 2, 2012, 9:15 PM MDT
- In force
- 7 min
- Issued by
- NWS Albuquerque, NM
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 15 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 3275 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
603 WWUS85 KABQ 030308 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 908 PM MDT THU AUG 2 2012 NMZ511-518-519-521-030315- JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 908 PM MDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 915 PM MDT... AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING STRONG WINDS OVER ALBUQUERQUE. THIS STORM IS MOVING SLOWLY NORTH NEAR 5 MPH. ANOTHER STORM DEVELOPING OVER THE SANDIA MOUNTAINS WILL MOVE NORTHWEST OVER SANDIA PUEBLO INTO BERNALILLO...WITH HEAVY RAINFALL AND GUSTY WINDS. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO RANCHO... BERNALILLO...RIO GRANDE NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE... NORTH VALLEY...TAYLOR RANCH...PARADISE HILLS...CORRALES...RIO RANCHO INTEL AREA...CABEZON...VENTANA RANCH...SANDIA HEIGHTS...SANDIA PUEBLO...VISTA HILLS...RIO RANCHO CITY CENTER...NORTHERN MEADOWS... CORONADO STATE MONUMENT...ENCHANTED HILLS AND MARIPOSA. && LAT...LON 3546 10690 3545 10641 3492 10641 3491 10690 TIME...MOT...LOC 0307Z 175DEG 3KT 3513 10662 $$ GUYER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 2, 6:08 PM MDT, 3 hours earlier.
Area forecast discussion, Aug 2, 6:08 PM MDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 PM MDT THU AUG 2 2012 .AVIATION... 00Z TAF CYCLE EXPECT AN ACTIVE EVENING OF CONVECTION AS A BACK DOOR COLD FRONT SAGS SLOWLY SOUTHWARD TO AROUND TCC AND LVS. THE POTENTIAL EXISTS FOR CLUSTERS OF TS IN THIS AREA AS THE EVENING PROGRESSES. ELSEWHERE SCT TO ISOLD -TS/-SHRA ARE EXPECTED. AN UPPER TROUGH CROSSING NE NM SHOULD KEEP ISOLD -TS GOING AFTER MIDNIGHT THERE...AND AN UPPER LOW OVER SE AZ SHOULD KEEP NW NM ACTIVE AS IT HAS DONE THE LAST COUPLE NIGHTS. THE BACK DOOR COLD FRONT WILL STALL ALONG THE E SLOPES OF THE CENTRAL MTN CHAIN FRIDAY...AND A MODEST MONSOON MOISTURE PLUME WILL CROSS NWD AND NEWD OVER THE STATE WITH GOOD COVERAGE OF MAINLY SCT CONVECTION...EXCEPT ISOLD E OF THE S CENTRAL MTNS. WE HAVE BEEN HAVING PROBLEMS WITH THE KFDX RADAR...SO VERIFY YOU ARE USING CURRENT RADAR DATA BY CHECKING THE DATE/TIME STAMP. 44 && .PREV DISCUSSION...301 PM MDT THU AUG 2 2012... A NICE EARLY BATCH OF TOWERING CUMULUS BEGAN THIS MORNING...ONLY TO ENCOUNTER A WARM/STABLE LAYER AROUND 22K FT/450MB. NAMBUFR FORECAST SOUNDINGS INDICATING THIS SUBSIDENCE INVERSION WILL DISSIPATE WITH AFTERNOON HEATING. STILL EXPECTING A SCATTERED CROP OF SHOWERS AND THUNDERSTORMS OVER THE WESTERN TWO THIRDS OF THE CWA LATE THIS AFTERNOON AND EVENING...DIMINISHING GRADUALLY AFTER SUNSET. REMNANT OUTFLOW BOUNDARY STALLED BETWEEN KTRN AND KCAO COULD KEEP STORMS GOING OVER THE FAR NE PLAINS THROUGH THE LATE EVENING. 12Z NUMERICAL PREDICTION MODELS ARE IN GOOD AGREEMENT FOR FRIDAY THROUGH THE WEEKEND. THERE ARE INDICATION THAT A DEEPER TAP OF MONSOON MOISTURE WILL MOVE UP OVER SWRN NM LATE TONIGHT INTO FRIDAY FORENOON. STORM COVERAGE LOOKS VERY SIMILAR TO TODAY BUT WITH SLIGHTLY HIGH PWATS AND SLIGHTLY HIGH MID LEVEL LAPSE RATES...STORM INTENSITY/RAIN RATE IS EXPECTED TO BE SLIGHTLY HIGHER FRIDAY AFTERNOON AND EVENING. ERN PLAINS WILL CONTINUE TO BAKE ON FRIDAY WITH SOUTHERLY SFC FLOW AND STRONG HIGH PRESSURE OVERHEAD. MAIN FOCUS THEN TURNS TO QUITE THE AUTHENTIC BACK DOOR COLD FRONT FOR SATURDAY. AIRMASS ORIGINATING FROM WRN CANADA SLIDES SWD THROUGH ERN MT/WY/CO FRIDAY NIGHT AND INTO NE NM AROUND MIDDAY SATURDAY. THIS FEATURE WILL BE THE FOCUS FOR SHOWER AND STORM DEVELOPMENT SATURDAY AFTERNOON THROUGH SATURDAY NIGHT...MAINLY OVER THE EASTERN SLOPES OF THE SANGRE DE CRISTOS EWD DURING THE DAY...WITH THE AREA OF SHOWER AND STORM DEVELOPMENT SLIDING SOUTH AND WWD TO THE CONTINENTAL DIVIDE DURING THE EVENING. STRONG EAST CANYON WINDS THROUGH THE CANYONS AND GAPS OF THE CENTRAL MTN CHAIN APPEAR LIKELY SATURDAY EVENING/NIGHT AS THE COOLER AIRMASS SETTLES IN OVER EASTERN PLAINS OF NM. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED OVER ALL BUT THE SE PLAINS WHERE A WARM STABLE LAYER WILL KEEP THINGS CAPPED. HEAVY RAIN FROM SLOW MOVING STORMS MAY BE A CONCERN OVER CENTRAL NM GIVEN THAT THE UPPER HIGH IS PROGGED TO BE OVERHEAD AND STEERING LEVEL FLOW IS PROGGED TO BE AROUND OR LESS THAN 5KTS. FOR NEXT WEEK...ANOTHER DOWNTURN IN CONVECTION IS ON TAP EARLY NEXT WEEK AS THE UPPER HIGH CENTER CONTINUES TO SLOWLY RETROGRADE. STILL PLENTY OF RESIDUAL MOISTURE TO RECYCLE EACH AFTERNOON FOR SCATTERED CONVECTION OVER THE MTNS AND ISOLATED ACTIVITY OVER THE VALLEYS AND BASINS. 33 .FIRE WEATHER... FORECAST TREND IS STILL ON TRACK. RECYCLING OF MOISTURE IN THE FORM OF ISOLATED TO SOMETIMES SCATTERED STORMS WILL CONTINUE THROUGH REST OF TODAY AND GENERALLY INTO FRIDAY AS WELL. MODELS STILL DEPICT AN UPTICK IN PRECIPITATION ACROSS THE NORTHEAST PLAINS ON FRIDAY AS A RESULT OF A NEARING COLD FRONTAL BOUNDARY FROM THE NORTH. THIS BOUNDARY SHOULD MAKE MORE OF A PRESENCE ON ON SATURDAY AS IT PUSHES WITH MORE VIGOR SOUTH AND WESTWARD. THE MODELS HAVE BACKED OFF SLIGHTLY ON THE TIMING BUT THERE IS ALWAYS A WILDCARD WITH THESE SORT OF FRONTAL PUSHES DURING THE SUMMER BECAUSE OF CONVECTIVELY ENHANCED COLD POOLS. EITHER WAY. THUNDERSTORMS ACROSS PORTIONS OF THE AREA WILL INCREASE ON SATURDAY AND EXTEND WESTWARD INTO WESTERN AND CENTRAL AREAS ON SUNDAY. HUMIDITIES WILL FINALLY GO BACK UP DURING THIS PERIOD. THE UPPER HIGH IS STILL EXPECTED TO LEAVE ITS LOCATION OVER TEXAS AND SLIDE OVER NEW MEXICO AND ULTIMATELY THE SOUTHWEST AREA THE EARLIER HALF OF NEXT WEEK. RECYCLING OF MOISTURE WOULD CONTINUE AND GENERALLY FAVOR THE CONTINENTAL DIVIDE TO CENTRAL MOUNTAINS. TEMPERATURES WOULD MOST CERTAINLY INCREASE ACROSS THE FOUR CORNERS REGION WHILE COOL SOME ACROSS THE EAST. ANOTHER BACK DOOR COLD FRONT COULD ENTER INTO PLAY ACROSS THE EAST DURING THIS PERIOD BUT PROBABLY NOT NEARLY THE VIGOR AS IS EXPECTED WITH THE SATURDAY FRONTAL PUSH. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Aug 2, 6:00 AM MDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU AUG 2 2012 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL FAVOR AREAS NORTH OF INTERSTATE 40 THIS AFTERNOON AND EVENING. ANY HEAVY RAINFALL TODAY WILL BE SPOTTY AND LOCALIZED. HOWEVER...AN ISOLATED STRONG STORM WITH SMALL HAIL IS NOT OUT OF THE QUESTION ACROSS NORTHEAST NEW MEXICO. MEANWHILE...ANOTHER ROUND OF TRIPLE DIGIT HEAT IS IN STORE FOR THE EASTERN PLAINS THIS AFTERNOON. REMEMBER TO DRINK PLENTY OF WATER AND STAY OUT OF THE SUN WHEN POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TRIPLE DIGIT HEAT WILL CONTINUE ON FRIDAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. PLEASE FOLLOW HEAT SAFETY GUIDELINES AND LIMIT STRENUOUS OUTDOOR ACTIVITIES. A COLD FRONT WILL DIVE ACROSS THE EASTERN PLAINS ON SATURDAY...PROVIDING A BREAK FROM THE HEAT...BUT WILL ALSO INCREASE THUNDERSTORM CHANCES. LOCALLY HEAVY RAIN WILL BE POSSIBLE ACROSS MUCH OF THE EASTERN PLAINS. OTHERWISE...DAILY ROUND OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE HIGH TERRAIN WILL CONTINUE. SLOW MOVING THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Aug 2, 4:33 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT THU AUG 2 2012
NMZ530-022330-
UNION COUNTY-
433 PM MDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY THROUGH
530 PM MDT...
AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF SENECA...OR ABOUT 24 MILES
NORTH OF CLAYTON...MOVING EAST AT 25 MPH. OTHER STRONG THUNDERSTORMS
WERE LOCATED 5 MILES WEST AND 10 MILES NORTHWEST OF CLAYTON ALSO
MOVING TOWARD THE EAST AT 25 MPH.
BRIEF DOWNPOURS...HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55
MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MOSES...SENECA AND CLAYTON.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
&&
LAT...LON 3698 10300 3650 10300 3650 10304 3634 10304
3640 10344 3678 10340
TIME...MOT...LOC 2231Z 254DEG 22KT 3680 10313
KJLocal storm report, Aug 2, 4:58 PM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 PM MDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 2 ENE CLAYTON 36.46N 103.14W
08/02/2012 M59 MPH UNION NM ASOS
KCAO ASOS.
&&
EVENT NUMBER ABQ1201272
KJSpecial weather statement, Aug 2, 5:10 PM MDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 PM MDT THU AUG 2 2012
NMZ527-530-030015-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
510 PM MDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES THROUGH 615 PM MDT...
AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOLSOM...OR ABOUT 12 MILES NORTHWEST OF DES
MOINES...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...FOLSOM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
KJ
LAT...LON 3690 10361 3676 10403 3692 10413 3701 10393
3701 10367
TIME...MOT...LOC 2310Z 243DEG 19KT 3688 10397
KJSpecial weather statement, Aug 2, 8:26 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
826 PM MDT THU AUG 2 2012
NMZ507-519-030300-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-
826 PM MDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN CIBOLA...
NORTHWESTERN BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 900 PM
MDT...
AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF MARQUEZ...OR ABOUT 20 MILES WEST
OF RIO RANCHO...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. INTENSE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE OCCURRING WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...THE RIO PUERCO VALLEY AROUND
THE LAGUNA INDIAN RESERVATION AND FAR WESTERN PORTIONS OF RIO RANCHO.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3556 10701 3542 10679 3522 10679 3516 10707
3525 10724 3541 10723
TIME...MOT...LOC 0223Z 240DEG 6KT 3532 10700
GUYERSpecial weather statement, Aug 2, 9:08 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 908 PM MDT THU AUG 2 2012 NMZ511-518-519-521-030315- JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 908 PM MDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 915 PM MDT... AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING STRONG WINDS OVER ALBUQUERQUE. THIS STORM IS MOVING SLOWLY NORTH NEAR 5 MPH. ANOTHER STORM DEVELOPING OVER THE SANDIA MOUNTAINS WILL MOVE NORTHWEST OVER SANDIA PUEBLO INTO BERNALILLO...WITH HEAVY RAINFALL AND GUSTY WINDS. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO RANCHO... BERNALILLO...RIO GRANDE NATURE CENTER...LOS RANCHOS DE ALBUQUERQUE... NORTH VALLEY...TAYLOR RANCH...PARADISE HILLS...CORRALES...RIO RANCHO INTEL AREA...CABEZON...VENTANA RANCH...SANDIA HEIGHTS...SANDIA PUEBLO...VISTA HILLS...RIO RANCHO CITY CENTER...NORTHERN MEADOWS... CORONADO STATE MONUMENT...ENCHANTED HILLS AND MARIPOSA. && LAT...LON 3546 10690 3545 10641 3492 10641 3491 10690 TIME...MOT...LOC 0307Z 175DEG 3KT 3513 10662 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:03 PM MDT | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Aug 2, 8:26 PM MDT | Special Weather Statement | ABQ | Sandoval | 34 min |
| Aug 2, 9:27 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 108 min |
| Aug 3, 10:58 AM MDT | Flash Flood Watch | ABQ | 8 hr | |
| Aug 3, 12:36 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 114 min |
| Aug 3, 12:54 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 2 hr |
| Aug 3, 1:09 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 3, 1:13 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 3, 1:25 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Aug 3, 1:37 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 75 min |
| Aug 3, 2:07 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval | 113 min |
| Aug 3, 2:11 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Aug 3, 4:13 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Aug 3, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 25 min |
| Aug 3, 4:31 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 89 min |
| Aug 3, 5:14 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Aug 3, 5:45 PM MDT | Special Weather Statement | ABQ | Santa Fe | 15 min |
| Aug 3, 5:57 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
Nearby
Special Weather Statements in New Mexico, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.